Finite element approximation of the Cahn-Hilliard-Cook equation
Artikel i vetenskaplig tidskrift, 2011

We study the nonlinear stochastic Cahn–Hilliard equation perturbed by additive colored noise. We show almost sure existence and regularity of solutions. We introduce spatial approximation by a standard finite element method and prove error estimates of optimal order on sets of probability arbitrarily close to 1. We also prove strong convergence without known rate.

error estimate

Wiener process

regularity

existence

additive noise

Cahn–Hilliard–Cook equation

strong convergence

finite element

Författare

Mihaly Kovacs

University of Otago

Stig Larsson

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Ali Mesforush

Shahrood University of Technology

SIAM Journal on Numerical Analysis

0036-1429 (ISSN) 1095-7170 (eISSN)

Vol. 49 2407-2429

Ämneskategorier

Beräkningsmatematik

Fundament

Grundläggande vetenskaper

DOI

10.1137/110828150